# SDR CALA9601258

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: KB27120
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE TOWER REPORTED FUEL LEAKING FROM THE RIGHT ENGINE AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT ENGINE HIGH PRESSURE TUBE O-RING GOING FROM HIGH PRESSURE PUMP TO FUEL FLOW GOVERNOR CUT.  THE LINE WAS REMOVED AND ALL O-RINGS WERE REPLACED.  THE LINE WAS REINSTALLED AND THE ENGINE WAS RUN WITH NO LEAKS NOTED.
